Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




237 Publications

2021 | Journal Article | IST-REx-ID: 8317 | OA
O. Aichholzer et al., “Folding polyominoes with holes into a cube,” Computational Geometry: Theory and Applications, vol. 93. Elsevier, 2021.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10608 | OA
T. Weighill, T. Yamauchi, and N. Zava, “Coarse infinite-dimensionality of hyperspaces of finite subsets,” European Journal of Mathematics. Springer Nature, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 8773 | OA
A. Brown and A. Romanov, “Contravariant forms on Whittaker modules,” Proceedings of the American Mathematical Society, vol. 149, no. 1. American Mathematical Society, pp. 37–52, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 8940 | OA
J.-D. Boissonnat, S. Kachanovich, and M. Wintraecken, “Triangulating submanifolds: An elementary and quantified version of Whitney’s method,” Discrete & Computational Geometry, vol. 66, no. 1. Springer Nature, pp. 386–434, 2021.
View | Files available | DOI
 
2021 | Thesis | IST-REx-ID: 9056 | OA
G. F. Osang, “Multi-cover persistence and Delaunay mosaics,” IST Austria, Klosterneuburg, 2021.
View | Files available | DOI
 

Search

Filter Publications